Author: Ronald Prescott Loui

Ronald Prescott Loui

Ronald Prescott Loui

Publications

Publication period start: 1983
Publication period end: 1987
Number of co-authors: 0

Publications

Loui, Ronald Prescott (1987): Response to Hanks and McDermott: Temporal Evolution of Beliefs and Beliefs about Temporal . In Cognitive Science, 11 (3) pp. 283-297.

Loui, Ronald Prescott (1983): Optimal Paths in Graphs with Stochastic or Multidimensional Weights. In Communications of the ACM, 26 (9) pp. 670-676.